# SDR VNAA0004001

- Difficulty date: April 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Aircraft time: 12,534 hours, 11,297 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 8111803004
- Part serial: C94091468
- Condition: Failed
- Location: Rt Engine
- Part time: 7,055 hours, 6,322 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING DCA EN ROUTE TO BTV, THE CREW EXPERIENCED A RIGHT HAND ELECTRONIC CONTROL UNIT FAILURE.  IT RESET AND OCCURRED TWO MORE TIMES.  THE THIRD TIME THE CREW DID NOT ATTEMPT TO RESET IT.  THE FLIGHT HAD BEEN CONFERRING THROUGH DISPATCH AND MAINTENANCE CONTROL AND WERE THEN INSTRUCTED TO DIVERT TO PIT FOR MAINTENANCE.  MAINTENANCE INSPECTED AND CLEANED THE CANNON PLUGS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-21-00.  OPERATIONALS CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
